# SDR DL76L030888

- Difficulty date: September 30, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 53,722 hours, 8,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 42364
- Condition: Inoperative
- Location: Rows 1-6
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER FOUND EMERGENCY TRACK LIGHTING INOP ON SEATS 1-6.  REPLACED LIGHT POWER SUPPLY.
